I had my thyroid removed and I feel like I have cotton balls in my head and I'm weak and light headed. Dr. says it take about four weeks for Synthroid to take effect any else have that problem?
Since your thyroid gland regulates so many chemical reactions in your body, and now you don't have one ... expect a lot of strange feelings. Your thyroid controls metabolic activities throughout your body... feeling like u have a head full of cotton balls is rather annoying but palpitations are worse. It does take time to get your Synthroid levels back to a normal range. Try not to worry, but if you start having really troublesome issues ... call your doc.
Hope all goes well with your recovery. Bless u and write back if I can look something up for you.
I was diagnosed hyperthyroid... ain't life grand. We will survive.
I just found out I have cancer on my thyroid and will have surgery soon to remove the thyroid. I will have adjustements on my Synthroid also. I will keep my eye on your questions and answers too. I know that when my Synthroid levels would change, it took a few weeks before I felt better. Hope you feel well soon! \
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just had my thyroid removed due to cancer. My doctor has prescribed Synthroid. I had gained about?
Posted 12 Nov 2009 • 1 answer
Posted 28 Jul 2010 • 2 answers
Posted 30 Aug 2010 • 1 answer
Thyroid removed, doctor put me on synthroid 125 another dr wants to change to 100, what is the diff?
Posted 18 Sep 2011 • 2 answers
Posted 20 Nov 2011 • 1 answer